# SDR COMA0770027

- Difficulty date: May 4, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10122
- Aircraft time: 9,708 hours, 7,114 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Open
- Location: Comm Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT 5192 - COMM HATCH ON NOSE LEFT OPEN.  RETURNED TO AIRPORT, FOUND NO DAMAGE, RESECURED DOOR, NO FURTHER DEFECTS.
